Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Hi. I have a missed period. I had my last

DOCTOR OF THE MONTH - Mar 2015
Mar 2015
User rating for this question
Very Good
Answered by

OBGYN, Maternal and Fetal Medicine
Practicing since : 2009
Answered : 4679 Questions
Question
Hi.

I have a missed period. I had my last cycle on 13/9 after that I havnt got my periods. I had unprotected sex on 28/10 (48 Days from the first day of my last periods). What can be the reason for my missed period. I consulted a gynecologist she prescribed gynaset.
Posted Thu, 23 Nov 2017 in Women's Health
 
 
Answered by Dr. Deepti Verma 35 minutes later
Brief Answer:
Hormonal disturbances can be likely

Detailed Answer:
Hi dear,
I have gone through your question and understand the concerns.
Delayed periods can be due to pregnancy or hormonal disturbances like hypothyroidism, hyperprolactinemia or polycystic ovarian disease.
I will suggest you to get a urine pregnancy test done.
If negative, then you should get your thyroid hormone , prolactin hormone levels and an ultrasound of the pelvis to confirm the diagnosis and take further treatment accordingly.
Gynaset is given to induce the periods, if delayed due to any other cause other than pregnancy.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
OBGYN
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor